# SDR UIEA2020120302517

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B19560U13
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, REAR SPAR SKIN, LT WING INBOARD FIXED TRAILING EDGE CAVITY REAR SPAR SKIN NEAR FUEL PUMP JUMPER AREA WS 425.  REMOVED THE DAMAGED DOUBLER, IAW SRM 51-40-02 REV 110.  INSTALLED A NEW DOUBLER, IAW SRM 51-40-02 REV 110 AND BOEING DWG NO 112U1001 SH3 REV F 112U1001 SH 2 REV G, 112U1001 SH1 REV H.  JOB COMPLETED AND CONDITION CHECK NORMAL.
